RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 8,
Pages
1037–1044
(Mi de10192)
Ordinary Differential Equations
The infinitesimal order of perturbations preserving the instability of a singular point
A. F. Filippov
Lomonosov Moscow State University
UDC:
517.925.51
Received:
25.01.2000
Fulltext:
PDF file (1489 kB)
English version:
Differential Equations, 2000,
36
:8,
1146–1154
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025